# SDR UIEA2020121802594

- Difficulty date: December 17, 2020
- Submitted: December 21, 2020
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 88,912 hours, 18,408 cycles
- System (JASC): 3597 · Oxygen System Wiring
- Part: Ground Wire
- Condition: Broken
- Location: Oxygen System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW O2 PRESS IND INOPERABLE.  TRANSFERRED TO DMI 139696, IAW MEL 35-11-02-01, CAT B.  FOUND GROUND BROKEN OFF AT CONNECTOR D752.  REPAIRED IAW SWPM 20-30-00.  PERFORMED OPERATIONAL CHECK IAW AMM 35-11-00, NO FAULTS NOTED.
